# SDR SIMA200434202

- Difficulty date: December 5, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 7,547 hours, 7,284 cycles
- Engine: Allsn AE3007A
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: K0323
- Condition: Inoperative
- Location: Nr 2 Fire Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ICE CONDITION ANTI-ICE WARNING.  ENGINE 2, FIRE DETECTION FAIL EICAS MESSAGE.  REPLACED AIR GROUND RELAY AT LT RELAY SUPPORT B14.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.(K)
